RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1976, Volume 142, Pages 3–21 (Mi tm2555)  

This article is cited in 21 scientific papers (total in 22 papers)

Periodic products of groups

S. I. Adian


Full text: PDF file (2388 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1979, 142, 1–19

Bibliographic databases:

Document Type: Article
UDC: 519.4

Citation: S. I. Adian, “Periodic products of groups”, Number theory, mathematical analysis and their applications, A collection of articles dedicated to Ivan Matveev Vinogradov on the occasion of his eightieth birthday, Trudy Mat. Inst. Steklov., 142, 1976, 3–21; Proc. Steklov Inst. Math., 142 (1979), 1–19

Citation in format AMSBIB
\Bibitem{Adi76}
\by S.~I.~Adian
\paper Periodic products of groups
\inbook Number theory, mathematical analysis and their applications
\bookinfo A~collection of articles dedicated to Ivan Matveev Vinogradov on the occasion of his eightieth birthday
\serial Trudy Mat. Inst. Steklov.
\yr 1976
\vol 142
\pages 3--21
\mathnet{http://mi.mathnet.ru/tm2555}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=532668}
\zmath{https://zbmath.org/?q=an:0424.20020}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1979
\vol 142
\pages 1--19


Linking options:
  • http://mi.mathnet.ru/eng/tm2555
  • http://mi.mathnet.ru/eng/tm/v142/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Adian, “An axiomatic method of constructing groups with given properties”, Russian Math. Surveys, 32:1 (1977), 1–14  mathnet  crossref  mathscinet  zmath
    2. V. D. Mazurov, “Groups Containing a Self-Centralizing Subgroup of Order 3”, Algebra and Logic, 42:1 (2003), 29–36  mathnet  crossref  mathscinet  zmath
    3. S. I. Adian, “The Burnside Problem on Periodic Groups, and Related Problems”, Proc. Steklov Inst. Math., 272, suppl. 2 (2011), S2–S12  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. V. I. Senashov, A. I. Sozutov, V. P. Shunkov, “Investigation of groups with finiteness conditions in Krasnoyarsk”, Russian Math. Surveys, 60:5 (2005), 805–848  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. L. D. Beklemishev, I. G. Lysenok, A. A. Mal'tsev, S. P. Novikov, M. R. Pentus, A. A. Razborov, A. L. Semenov, V. A. Uspenskii, “Sergei Ivanovich Adian (on his 75th birthday)”, Russian Math. Surveys, 61:3 (2006), 575–588  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    6. V. S. Atabekyan, “On Periodic Groups of Odd Period $n\ge1003$”, Math. Notes, 82:4 (2007), 443–447  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. V. S. Atabekyan, “Monomorphisms of Free Burnside Groups”, Math. Notes, 86:4 (2009), 457–462  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. V. S. Atabekyan, “Nonunitarizable Periodic Groups”, Math. Notes, 87:6 (2010), 908–911  mathnet  crossref  crossref  mathscinet  isi
    9. S. I. Adian, “The Burnside problem and related topics”, Russian Math. Surveys, 65:5 (2010), 805–855  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    10. S. I. Adian, “Once More on Periodic Products of Groups and on a Problem of A. I. Maltsev”, Math. Notes, 88:6 (2010), 771–775  mathnet  crossref  crossref  mathscinet  isi
    11. V. S. Atabekyan, “Normal automorphisms of free Burnside groups”, Izv. Math., 75:2 (2011), 223–237  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    12. V. S. Atabekyan, “On normal subgroups in the periodic products of S. I. Adian”, Proc. Steklov Inst. Math., 274 (2011), 9–24  mathnet  crossref  mathscinet  isi
    13. A. L. Gevorgyan, “On automorphisms of periodic products of groups”, Uch. zapiski EGU, ser. Fizika i Matematika, 2012, no. 2, 3–9  mathnet
    14. S. I. Adian, V. S. Atabekyan, “The Hopfian Property of $n$-Periodic Products of Groups”, Math. Notes, 95:4 (2014), 443–449  mathnet  crossref  crossref  mathscinet  isi  elib
    15. S. I. Adian, “New estimates of odd exponents of infinite Burnside groups”, Proc. Steklov Inst. Math., 289 (2015), 33–71  mathnet  crossref  crossref  isi  elib
    16. V. D. Mazurov, A. Yu. Ol'shanskii, A. I. Sozutov, “Infinite groups of finite period”, Algebra and Logic, 54:2 (2015), 161–166  mathnet  crossref  crossref  mathscinet  isi
    17. S. I. Adian, Varuzhan Atabekyan, “Characteristic properties and uniform non-amenability of $n$-periodic products of groups”, Izv. Math., 79:6 (2015), 1097–1110  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    18. A. L. Gevorgyan, Sh. A. Stepanyan, “On automorphisms of some periodic products of groups”, Uch. zapiski EGU, ser. Fizika i Matematika, 2015, no. 2, 7–10  mathnet
    19. S. I. Adian, V. S. Atabekyan, “$C^*$-Simplicity of $n$-Periodic Products”, Math. Notes, 99:5 (2016), 631–635  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    20. Adian S.I. Atabekyan V.S., “Periodic Products of Groups”, J. Contemp. Math. Anal.-Armen. Aca., 52:3 (2017), 111–117  crossref  isi
    21. Atabekyan V.S. Gevorgyan A.L. Stepanyan Sh.A., “The Unique Trace Property of N-Periodic Product of Groups”, J. Contemp. Math. Anal.-Armen. Aca., 52:4 (2017), 161–165  crossref  isi
    22. H. T. Aslanyan, “On automorphisms and endomorphisms of $CC$ groups”, Uch. zapiski EGU, ser. Fizika i Matematika, 52:1 (2018), 60–63  mathnet
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:336
    Full text:93

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019